Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Muljadi, Bagus Putra (2017) Multiscale method for Oseen problem in porous media with non-periodic grain patterns. Transport in Porous Media, 116 (1). pp. 1-18. ISSN 0169-3913

Degond, Pierre and Lozinski, Alexei and Muljadi, Bagus Putra and Narski, Jacek (2015) Crouzeix-Raviart MsFEM with bubble functions for diffusion and advection-diffusion in perforated media. Communications in Computational Physics, 17 (4). pp. 887-907. ISSN 1991-7120

This list was generated on Wed Aug 15 22:19:42 2018 UTC.